# SDR QXEA2014040700280

- Difficulty date: March 31, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 16,807 hours, 17,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 19 SEAT TRACK CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05, PARA 4AE AND 51-40-15 PARA 6M.   INSTALLED SEAT TRACK IAW SRM 51-42-05, STEP 4D, AND SRM 51-40-15, STEP 6,M.
